# SDR VNAA20250714005

- Difficulty date: June 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373861
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS AT RBL9/LBL9 FROM FS693 TO FS 1000.00 AND RBL27/LBL27 BTW FS927 TO FS1000 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE.   CORROSION ON SEAT RAILS AT RBL9/LBL9 FROM FS693 TO FS 1000.00 AND RBL27/LBL27 BTW FS927 TO FS1000 WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A01 AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49.
